de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Behavior of Einstein-Rosen waves at null infinity

Ashtekar, A., Bicak, J., & Schmidt, B. G. (1997). Behavior of Einstein-Rosen waves at null infinity. Physical Review D, 55(2), 687-694.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5ACE-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5ACF-C
Genre: Journal Article

Files

show Files
hide Files
:
behavior.pdf (Publisher version), 161KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Ashtekar, Abhay, Author
Bicak, Jiri, Author
Schmidt, Bernd G.1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: The asymptotic behavior of Einstein-Rosen waves at null infinity in four dimensions is investigated in all directions by exploiting the relation between the four-dimensional space-time and the three-dimensional symmetry reduction thereof. Somewhat surprisingly, the behavior in a generic direction is better than that in directions orthogonal to the symmetry axis. The geometric origin of this difference can be understood most clearly from the three-dimensional perspective.

Details

show
hide
Language(s):
 Dates: 1997-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 330163
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Alternative Title : Phys. Rev. D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 55 (2) Sequence Number: - Start / End Page: 687 - 694 Identifier: ISSN: 0556-2821